On extremal k-outconnected graphs

Research output: Contribution to journalArticlepeer-review


Let G be a minimally k-connected graph with n nodes and m edges. Mader proved that if n ≥ 3 k - 2 then m ≤ k (n - k), and for n ≥ 3 k - 1 an equality is possible if, and only if, G is the complete bipartite graph Kk, n - k. Cai proved that if n ≤ 3 k - 2 then m ≤ ⌊ (n + k)2 / 8 ⌋, and listed the cases when this bound is tight. In this paper we prove a more general theorem, which implies similar results for minimally k-outconnected graphs; a graph is called k-outconnected from r if it contains k internally disjoint paths from r to every other node.

Original languageEnglish
Pages (from-to)2533-2543
Number of pages11
JournalDiscrete Mathematics
Issue number12
StatePublished - 28 Jun 2008


  • Extremal graphs
  • Minimally k-outconnected graphs


Dive into the research topics of 'On extremal k-outconnected graphs'. Together they form a unique fingerprint.

Cite this